# SDR DALA2022102506945

- Difficulty date: October 24, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 55,302 hours, 24,561 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5656 PLASTIC "EXIT" SIGN DETACHED FROM EXIT ROW. CORRECTIVE ACTION: SECURED "EXIT" SIGN COVER. (8655680)
